×

Absolute convergence of Fourier series of almost-periodic functions. (English. Russian original) Zbl 1285.42006

Math. Notes 94, No. 5, 692-702 (2013); translation from Mat. Zametki 94, No. 5, 745-756 (2013).
Summary: We present necessary and sufficient conditions for the absolute convergence of the Fourier series of almost-periodic (in the sense of Besicovitch) functions when the Fourier exponents have limit points at infinity or at zero. The structural properties of the functions are described by the modulus of continuity or the modulus of averaging of high order, depending on the behavior of the Fourier exponents. The case of uniform almost-periodic functions of bounded variation is also considered.

MSC:

42A24 Summability and absolute summability of Fourier and trigonometric series
42A75 Classical almost periodic functions, mean periodic functions
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Б. М. Левитан, Почти-периодические функции, ГИТТЛ, М., 1953 · Zbl 1222.42002
[2] Е. А. Бредихина, “Об абсолютной сходимости рядов Фурье почти-периодических функций”, Докл. АН СССР, 111:6 (1956), 1163 – 1166 · Zbl 0071.29702
[3] Е. А. Бредихина, “Некоторые оценки отклонений частных сумм рядов Фурье от почти-периодических функций”, Матем. сб., 50:3 (1960), 369 – 382 · Zbl 0094.05705
[4] J. Musielak, “O bezwzglednej zbieznosci czeregow Fouriera pewnych funcji prawie okresowich”, Bull. Acad. Polon. Sci. Cl. III, 5 (1957), 9 – 17 · Zbl 0081.06303
[5] Н. П. Купцов, “Об абсолютной и равномерной сходимости рядов Фурье почти-периодических функций”, Матем. сб., 40:2 (1956), 157 – 178 · Zbl 0071.29703
[6] Я. Г. Притула, “Про абсолютну збiжнiсть рядiв Фурье майже периодичных функций”, Вiсн. Львiв. ун-ту, 137:5 (1971), 72 – 80
[7] А. С. Джафаров, Г. А. Мамедов, “Об абсолютной сходимости рядов Фурье почти-периодических функций Безиковича”, Изв. АН Азербайджан. ССР. Сер. Физ.-техн., матем. наук, 1983, \? 5, 8 – 13 · Zbl 0546.42009
[8] А. А. Конюшков, “Наилучшие приближения тригонометрическими полиномами и коэффициенты Фурье”, Матем. сб., 44:1 (1958), 53 – 84 · Zbl 0081.28402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.